Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The radical of a non-associative algebra


Author: A. A. Albert
Journal: Bull. Amer. Math. Soc. 48 (1942), 891-897
DOI: https://doi.org/10.1090/S0002-9904-1942-07814-1
This work is cited by: Bull. Amer. Math. Soc., Volume 49, Number 10 (1943), 751--753
MathSciNet review: 0007396
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07814-1